Sep 15, 2008 - 10:34 pm
Hello. My name is Cheryl and my mother (76 and was in very good health) was diagnosed with Stage 2 EC in May 2008. She was treated with Chemo and Radiation (Chemo weeks 1 and 5, Radiation for 6 weeks). She stopped her radiation the last week because the pain and burning was so awful. She has not been able to eat for 2 months (she was forcing Ensure, pureed soups and milk down).
The nausea is so awful she cannot tolerate being around food. She has been on a feeding tube for three weeks (nasally) and now they are going to put the Peg in her stomach. Tomorrow we are going in to have a Pneumal Vacuum System put in her chest to drain the fluid from the lower lobe of her lung.
I am wondering if anyone else has had these awful side effects and when we can expect her to recover from them. I feel like they have cured the cancer (no sign of it...Praise God) but may had killed the patient.
We are trying to get her home in the next couple of weeks...she is stronger now and would like to be home. She has been in the hospital for the past 6 weeks or so. I would appreciate anyone else who has experienced this nausea and any ideas what to do for it.